# SDR USAA2013040200008

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 29,171 hours, 22,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMING DEVICE AT 2R DOOR WAS REPORTEDLY STIFF AND DIFFICULT ALTHOUGH EVENTUALLY ARMED.  MAINTENANCE OPS CHECKED 2R DOOR AND FOUND DEBRIS AT GIRT BAR.  REMOVED DEBRIS.  OPS CHECK NORMAL.
